# SDR 00FDEA00404

- Difficulty date: June 23, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 ENG - FLAMES AND METAL PARTS REPORTED BY ACFT BEHIND, ON T/O AND TOWER.   NR 1 ENG TEMP 610 ON T/O ROLL.  ALL OTHER IND NORMAL.  *S/D*  REMOVED AND REPLACED NR 1 ENGINE PER WORK CARDS 70T0001-01, AND 70T0301-01.
